# SDR DALA2016051203888

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1189-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH OIL CAN EFFECT ON EXTERNAL FUSELAGE, SKIN BS 1189 CANT TO 1200 CANT BETWEEN 6-7 O'CLOCK POSITION, SM, FS.  FUSELAGE SKIN WAS REPAIRED IAW ER/A 545165-14, REV ORIGINAL.
